# SDR AALA202303144626

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A320*
- Aircraft serial: 6520
- Aircraft time: 24,482 hours, 8,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 14, 15 EMERGENCY LIGHT INOPERATIVE. MAINTENANCE DETERMINED WIRE BROKE ON 7260VC5, REPAIRED WIRE PER ESPM 20-48-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
